Marches automatiques
Journal de Théorie des Nombres de Bordeaux, Tome 5 (1993) no. 1, pp. 93-100.
@article{JTNB_1993__5_1_93_0,
     author = {Dekking, Michel},
     title = {Marches automatiques},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {93--100},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     doi = {10.5802/jtnb.80},
     zbl = {0795.11011},
     mrnumber = {1251229},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.80/}
}
F. M. Dekking. Marches automatiques. Journal de Théorie des Nombres de Bordeaux, Tome 5 (1993) no. 1, pp. 93-100. doi : 10.5802/jtnb.80. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.80/

[Be] H.C.P. Berbee, Recurrence and transience for random walks with stationary increments, Z. Wahrsch. verw. Geb. 56 (1981), 531-536. | MR 621663 | Zbl 0443.60070

[Co] A. Cobham, Uniform tag sequences, Math. Systems Theory 6 (1972), 164-192. | MR 457011 | Zbl 0253.02029

[D1] F.M. Dekking, On transience and recurrence of generalized random walks, Z. Wahrsch. verw. Geb. 61 (1982), 459-465. | MR 682573 | Zbl 0479.60070

[D2] F.M. Dekking, Iteration of maps by an automaton, (preprint, 1991). | MR 1264477

[DM] F.M. Dekking et M. Mendès France, Uniform distribution modulo one: a geometrical viewpoint, J. Reine Angew. Math. 329 (1981), 143-153. | MR 636449 | Zbl 0459.10025

[DT] J.-M. Dumont et A. Thomas, Systèmes de numération et fonctions fractales relatifs aux substitutions, Theor. Comp. Science 65 (1989), 153-169. | MR 1020484 | Zbl 0679.10010

[Du] J.-M. Dumont, Summation formulae for substitutions on a finite alphabet, Number Theory and Physics (Eds: J.-M. Luck, P. Moussa, M. Waldschmidt). Springer Lect. Notes Physics 47 (1990), 185-194. | MR 1058462 | Zbl 0718.11009

[MS] M. Mendès France et J. Shallit, Wirebending and continued fractions, J. Combinatorial Theory Ser A 50 (1989), 1-23. | MR 978063 | Zbl 0663.10056

[Qu] M. Queffélec, Substitution dynamical systems - spectral analysis, Lect. Notes Math. 1294 (1987), Springer Verlag, Berlin. | MR 924156 | Zbl 0642.28013

[Sc] K. Schmidt, Lectures on cocycles of ergodic transformation groups, Lect. in Math 1., Mac Millan 1977, Delhi-Bombay -Calcutta-Madras. | MR 578731 | Zbl 0421.28017

[WW] Z.-X. Wen et Z.-Y. Wen, Marches sur les arbres homogènes suivant une suite substitutive, Séminaire de Théorie des Nombres de Bordeaux, Sér. II, 4 (1992), 155-186. | Numdam | MR 1183924 | Zbl 0755.11007